Couldn't find what you looking for?

TRY OUR SEARCH!

I think I may be allergic to paracetamol? I had a panadol overseas and I had flu like symptoms, I had problems breathing, itchy throat and coughing a fair bit, I didn't think it was the panadol but rather allergic to the food I've eaten earlier. Another time, I had a headache and took the panadol from the same box previously, I had the exact same symptoms! That's when I realised it's the panadol! I thought it was just bad ingredients because these panadols were bought overseas. I don't remember ever being allergic to it as a kid. I was then confirmed that I was allergic to it when I came back to Australia, I had a headache so a friend gave me a Panamax which is a weaker version of Panadol. Exactly the same symptoms again! I couldn't sleep that night and the symptoms were horrible, I just felt so sick like flu symptoms. I was wondering that most flu/cold medications contain paracetomol, should I not take these as well? My doctor wasn't very helpful in letting me know why I'm allergic to panadol either.

Loading...

You possibly may have an allergy to it (hypersensitivity), but on the severity scale, its probably the least severe - i.e. only urticaria (despite the throat involvement). If you're concerned, just try to avoid taking it, or only take it when monitored (e.g. in the hospital). Lastly, Panamax and Panadol are actually the same thing, no difference in dose.

Reply

Loading...